# SDR SWAA2019062654124

- Difficulty date: June 15, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER R/H INSPAR RIB ASSEMBLY AT STA. 120.30, 3RD STIFFENER CRACKED. / REPAIRED STIFFENER PER SRM.
